# SDR AWXA200201048

- Difficulty date: October 24, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,331 hours, 25,438 cycles
- Engine: Iae V2524A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 0186 - DURING TAKEOFF ROLL AT PHX EN ROUTE FOR SAN, AT 80 KTS NR 1 ENGINE DID NOT REACH TAKEOFF EPR; TARGET WAS 1.399; AT 1.25 WITH STRONG DIRECTIONAL PULL WHEN ABORTED TAKEOFF. MAINTENANCE PERFORMED A FULL AUTHORITY DIGITAL ENGINE CONTROL AND ELECTRONIC ENGINE CONTROL TEST USING AWA T/C F571304, AND ALSO PERFORMED A POWER ASSURANCE TEST IAW AWA T/C F5M71312. NO FAULTS WERE FOUND, RETURNED AIRCRAFT TO SERVICE.
